# SDR SWIA202158136

- Difficulty date: April 24, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 13,330 hours, 7,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- AFT WET AREA, RH FLOOR BEAM BETWEEN CENTER AND RH SHEAR PANEL HAS CORROSION AS MARKED. ( FR87-88)     (C-CHECK RO 5/8/2021)    REMOVED AND REPLACED  RH FLOOR BEAM BETWEEN CENTER AND RH SHEAR PANEL ( FR87-88) REF EMB SRM 51-40-08. NO CHANGE IN WEIGHT AND BALANCE.
